# SDR ASAA9580210

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Part number: 0105606003
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD FOUR EMERGENCY FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE.  REPLACED WIRE HARNESS BETWEEN 4TH AND 5TH TRACK LIGHTS AND OPERATED NORMALLY.  (M)
